MathSciNet Relay Station
MathSciNet bibliographic data
MR498831 20D05
Fischer, J.; McKay, J. The nonabelian simple groups $G,$ $\mid G\mid <10\sp{6}$—maximal subgroups. Math. Comp. 32 (1978), no. 144, 1293–1302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement